# SDR IPXA09655243

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-300
- Aircraft serial: 27760
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stiff
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT L2 SLIDING WINDOW (EMERGENCY EGRESS) EXTREMELY DIFFICULT TO OPEN/CLOSE.   ADJUSTED AND TESTED IAW AMM 56-11-02-5. OPS CHECK GOOD.
